Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 39, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 1, 2006, 7:01 PM CST for Ellsworth County, Rice County, Kansas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2006, 7:01 PM CST (01:01 UTC)
- Expired
- Apr 1, 2006, 8:00 PM CST
- In force
- 59 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Ellsworth County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 115 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 4:01 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 1.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1075 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 020101
SVRICT
KSC053-159-020200-
/O.NEW.KICT.SV.W.0039.060402T0101Z-060402T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CST SAT APR 1 2006
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RICE COUNTY IN CENTRAL KANSAS.
ELLSWORTH COUNTY IN CENTRAL KANSAS.
* UNTIL 800 PM CST.
* AT 659 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF
HOLYROOD TO 7 MILES WEST OF BUSHTON TO 20 MILES WEST OF CHASE...
MOVING NORTHEAST AT 45 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
BUSHTON...CHASE...ELLSWORTH...FREDERICK...GENESEO...HOLYROOD...
KANOPOLIS...LORRAINE...LYONS...SILICA
THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
LAT...LON 3860 9803 3828 9811 3827 9818 3828 9819
3829 9845 3830 9848 3836 9848 3837 9847
3873 9847 3885 9824
$$
HOWERTON3 follow-up statements
000
WWUS53 KICT 020105
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
704 PM CST SAT APR 1 2006
KSC053-159-020200-
/O.CON.KICT.SV.W.0039.000000T0000Z-060402T0200Z/
ELLSWORTH KS-RICE KS-
704 PM CST SAT APR 1 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHWESTERN RICE AND
ELLSWORTH COUNTIES UNTIL 800 PM CST...
AT 703 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS OF 70 TO 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF WILSON TO 6
MILES SOUTH OF CLAFLIN TO 6 MILES SOUTHWEST OF ELLINWOOD...AND MOVING
EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR HOLYROOD BY 715 PM CST.
NEAR LORRAINE BY 725 PM CST.
NEAR ELLSWORTH BY 730 PM CST.
NEAR KANOPOLIS BY 740 PM CST.
NEAR LYONS BY 745 PM CST.
THE TOWNS OF SILICA AND FREDERICK ARE ALSO IN THE PATH OF THIS LINE
OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS ACROSS BARTON
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
LAT...LON 3860 9803 3828 9811 3827 9818 3828 9819
3829 9845 3830 9848 3836 9848 3837 9847
3873 9847 3885 9824
$$
JAKUB000
WWUS53 KICT 020122
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
722 PM CST SAT APR 1 2006
KSC053-159-020200-
/O.CON.KICT.SV.W.0039.000000T0000Z-060402T0200Z/
ELLSWORTH KS-RICE KS-
722 PM CST SAT APR 1 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHWESTERN RICE AND
ELLSWORTH COUNTIES UNTIL 800 PM CST...
AT 720 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WILSON TO HOLYROOD TO 6 MILES
SOUTH OF CLAFLIN...AND MOVING NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR CHASE BY 730 PM CST.
NEAR BUSHTON BY 735 PM CST.
NEAR LYONS BY 740 PM CST.
NEAR LORRAINE BY 745 PM CST.
NEAR GENESEO BY 755 PM CST.
THE TOWNS OF SILICA AND FREDERICK ARE ALSO IN THE PATH OF THIS LINE
OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 3860 9803 3828 9811 3827 9818 3828 9819
3829 9845 3830 9848 3836 9848 3837 9847
3873 9847 3885 9824
$$
JAKUB000
WWUS53 KICT 020158
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
758 PM CST SAT APR 1 2006
KSC053-159-020208-
/O.EXP.KICT.SV.W.0039.000000T0000Z-060402T0200Z/
ELLSWORTH KS-RICE KS-
758 PM CST SAT APR 1 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RICE AND
ELLSWORTH COUNTIES HAS BEEN ALLOWED TO EXPIRE...
AT 754 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF
THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.
LAT...LON 3860 9803 3828 9811 3827 9818 3828 9819
3829 9845 3830 9848 3836 9848 3837 9847
3873 9847 3885 9824
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 6:05 PM CST, 56 minutes earlier.
Area forecast discussion, Apr 1, 6:05 PM CST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 605 PM CST SAT APR 1 2006 .MESOSCALE UPDATE... RUC MODEL CONTINUES TO SHOW BEST INSTABILITY DEVELOPING OVER SOUTH CENTRAL KS OVER THE NEXT COUPLE HRS WITH CAPES OF 1200-1600 J/KG. 0-1 KM HELICITY WILL INCREASE TO 100-200 M2/S2. RUC AND SURFACE ANALYSIS DATA SUGGESTS STRONGEST LOW-LEVEL MOISTURE CONVERGENCE IN THIS AREA AS WELL. THEREFORE...BEST POTENTIAL FOR A DISCRETE SUPERCELL APPEARS ALONG AND SOUTHWEST OF A LINE FROM GREAT BEND TO NEWTON TO ARKANSAS CITY OVER THE NEXT FEW HOURS. CARUSO .PREVIOUS DISCUSSION.../311 PM CST SAT APR 1 2006/ FORECAST CONCERNS FOR THIS PACKAGE WILL DEAL WITH SEVERE WEATHER CHANCES FOR TONIGHT...POSSIBLE WIND ADVISORY FOR CENTRAL KANSAS TOMORROW FOLLOWED BY ANOTHER CHANCE OF CONVECTION FOR MIDDLE OF NEXT WEEK. TONIGHT THUNDERSTORMS ARE DEVELOPING RAPIDLY OVER WESTERN SECTIONS OF KANSAS SOUTHWARD INTO THE TEXAS PANHANDLE ALONG A DRY-LINE. WE ARE STILL EXPECTING THIS ACTIVITY TO MOVE INTO CENTRAL/SOUTH CENTRAL KANSAS BY THIS EVENING...HOWEVER LATEST SURFACE ANALYSIS SHOWS THE CAP WEAKENING ACROSS SOUTHERN KANSAS ALONG A WARM FRONT WHICH CURRENTLY STRETCHES FROM NORTHEAST OKLAHOMA THROUGH KBVO TOWARDS KWLD. THIS BOUNDARY IS EXPECTED TO MIGRATE NORTHWARD INTO SOUTHERN KANSAS AND WILL HAVE TO BE WATCH VERY CLOSELY AS LOW LEVEL HELICITY WILL BE ENHANCED...THUS INCREASING THE TORNADO POTENTIAL FOR ANY STORMS THAT ENCOUNTER IT. ADDITIONAL THUNDERSTORMS COULD INITIATE ALONG THIS BOUNDARY BY LATER THIS AFTERNOON. THE STORMS ARE EXPECTED TO EVOLVE INTO A ORGANIZED LINE WHICH WILL RACE EAST ACROSS THE STATE WITH LARGE HAIL AND DAMAGING WINDS. SUN-MON CURRENT WATER VAPOR IMAGERY SHOWS ANOTHER POTENT SHORT WAVE NOW MOVING OVER IDAHO WHICH WILL ROTATE THROUGH THE MAIN TROUGH AXIS ON SUNDAY. VERY COLD AIR ALOFT ASSOCIATED WITH THIS IMPULSE COULD SPARK OFF SOME INSTABILITY SHOWERS/EMBEDDED THUNDERSTORMS FOR SOME OF OUR NORTHEAST COUNTIES SUNDAY AFTERNOON. ALL THE PRECIP ACTIVITY SHOULD SHIFT EAST OF THE AREA BY SUNDAY EVENING. A WIND ADVISORY WILL LIKELY BE NEEDED FOR MUCH OF CENTRAL KANSAS TOMORROW...AS STEEP 1000-850MB LAPSE RATES SUGGEST MIXING AT A PREMIUM ALONG WITH A TIGHT PRESSURE GRADIENT FROM SURFACE LOW. WE WILL LET NIGHT SHIFT EVALUATE THIS FURTHER. COOLER TEMPS AND LIGHTER WINDS WILL BE ON TAP FOR MONDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE AREA...THUS MAKING FOR A VERY PLEASANT DAY. TUES SURFACE HIGH PRESSURE WILL SHIFT EAST INTO THE MISSISSIPPI VALLEY REGION WITH SOUTHERLY WINDS RETURNING THE REGION...AS A WARM FRONT LIFTS NORTHWARD INTO OKLAHOMA. TEMPS SHOULD WARM ABOUT 5 DEGREES OR SO FROM MONDAYS HIGHS. MODELS STILL LATCHING ON TO A SHORT WAVE MOVING ACROSS THE AREA NORTH OF THE WARM FRONT TUESDAY NIGHT. MODEST 850-700MB THETA E ADVECTION IN CONJUNCTION WITH THIS IMPULSE SUPPORTS OUR GOING CHANCES OF PRECIP. COULD SEE CHANCES BOOSTED BY LATER SHIFTS IF SIGNAL REMAINS CONSISTENT. EXTENDED: WED-SAT TEMPS WILL REMAIN WARM AND ABOVE NORMAL WITH A DECENT CHANCE OF ACTIVE WEATHER FOR WEDNESDAY INTO THURSDAY...FOLLOWED BY A SLIGHT COOL DOWN FOR FRIDAY AND SATURDAY. NO BIG CHANGES WERE MADE TO THIS EXTENDED PERIOD AS MEDIUM RANGE MODELS STILL SHOW VERY GOOD AGREEMENT. RICH GULF MOISTURE WILL CONTINUE TO STREAM NORTHWARD INTO THE REGION FOR WEDNESDAY AS UPPER TROUGH APPROACHES FROM THE WEST...THUS SETTING THE STAGE FOR ANOTHER POSSIBLE EPISODE OF SEVERE WEATHER. OTHERWISE...PRECIP CHANCES SHOULD TAPER OFF FOR THURSDAY AS DRIER AIR PUSHES IN FROM THE WEST. MEANWHILE...STRONG CONFLUENT FLOW OVER THE GREAT LAKES LOOKS TO SLOW DOWN THE EASTWARD PROGRESSION OF UPPER LOW FOR FRIDAY...WHICH COULD RESULT IN VERTICAL STACKING OF THE SYSTEM. ONCE THE SYSTEM FILLS AND BECOMES ABSORBED BY THE CONFLUENT FLOW...SLIGHTLY COOLER AIR WILL SINK SOUTHWARD INTO KANSAS FOR FRIDAY/SATURDAY. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 58 78 45 65 / 80 20 5 0 HUTCHINSON 56 75 44 65 / 80 20 5 0 NEWTON 57 76 45 64 / 80 20 5 0 ELDORADO 59 78 45 64 / 80 20 10 0 WINFIELD-KWLD 59 80 46 66 / 80 20 5 0 RUSSELL 52 72 41 65 / 90 10 0 0 GREAT BEND 51 73 41 65 / 90 10 0 0 SALINA 56 72 42 64 / 80 20 5 0 MCPHERSON 56 74 43 64 / 80 20 5 0 COFFEYVILLE 61 82 47 65 / 60 40 10 0 CHANUTE 61 79 46 63 / 70 40 20 0 IOLA 61 78 45 63 / 70 40 20 0 PARSONS-KPPF 61 81 47 64 / 60 40 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 1, 12:13 PM CST, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1213 PM CST SAT APR 1 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-021915- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1213 PM CST SAT APR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE RANGELAND FIRE DANGER INDEX IS VERY HIGH ACROSS SOUTHEAST KANSAS TODAY. THIS IS THE RESULT OF HIGH TEMPERATURES AND STRONG GUSTY WINDS. ISOLATED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. A STORM OR TWO MAY BECOME SEVERE IN SOUTH CENTRAL KANSAS WITH LARGE HAIL OR DAMAGING WINDS. THE THREAT FOR SEVERE WEATHER WILL INCREASE THIS EVENING PARTICULARLY IN SOUTH CENTRAL KANSAS. VERY LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE. ANY STORMS THAT DEVELOP OR MOVE INTO SOUTH CENTRAL KANSAS FROM THE SOUTHWEST WILL LIKELY BE SUPERCELLS. THE THUNDERSTORMS COULD EVOLVE INTO A LINE OR TWO OF STORMS WITH A DAMAGING WIND AND HAIL THREAT FOR MUCH OF CENTRAL...SOUTH CENTRAL KANSAS AND THE FLINT HILLS OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER STRONG STORM SYSTEM COULD AFFECT THE REGION BY MIDDLE OF NEXT WEEK. SEVERE WEATHER COULD BE A POSSIBILITY ONCE AGAIN WITH THIS SYSTEM ON WEDNESDAY INTO THURSDAY. PLEASE CHECK BACK FOR ADDITIONAL UPDATES AND OUTLOOK AS THIS SYSTEM IS STILL SEVERAL DAYS AWAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING...AND OVERNIGHT ACROSS MUCH OF THE AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK/CARUSO
In the hours before
Special weather statement, Apr 1, 5:33 PM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 533 PM CST SAT APR 1 2006 KSZ047-020000- BARTON- 533 PM CST SAT APR 1 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON COUNTY... AT 530 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PAWNEE ROCK...OR 5 MILES NORTHWEST OF RADIUM...AND MOVING NORTHEAST AT 30 MPH. DIME SIZED HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS NOT EXPECTED TO BECOME SEVERE. HOWERTON
Local storm report, Apr 1, 6:14 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
614 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM FUNNEL CLOUD 8 W GREAT BEND 38.36N 98.96W
04/01/2006 BARTON KS LAW ENFORCEMENT
&&
LFWLocal storm report, Apr 1, 6:36 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
636 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND GST PAWNEE ROCK 38.27N 98.98W
04/01/2006 E60 MPH BARTON KS LAW ENFORCEMENT
CAR TRAILER WAS BLOWEN OF HIGHWAY.
&&
LFWLocal storm report, Apr 1, 6:41 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
641 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST GREAT BEND 38.36N 98.81W
04/01/2006 M72 MPH BARTON KS ASOS
&&
JMCLocal storm report, Apr 1, 6:58 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
658 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST 1 SSW GREAT BEND 38.35N 98.82W
04/01/2006 E60 MPH BARTON KS TRAINED SPOTTER
WEST SIDE OF GREAT BEND...AT THE LUMBER YARD...A ROOF WAS
BLOWN OFF.
&&
LFWLocal storm report, Apr 1, 7:00 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
700 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL GREAT BEND 38.36N 98.81W
04/01/2006 M1.00 INCH BARTON KS TRAINED SPOTTER
AGTAP SPOTTER BT102.
0652 PM HAIL GREAT BEND 38.36N 98.81W
04/01/2006 M1.00 INCH BARTON KS TRAINED SPOTTER
&&
ESThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 6:11 PM CST | Tornado Warning | ICT | Barton | 34 min |
| Apr 1, 6:29 PM CST | Severe Thunderstorm Warning | ICT | Barton | 61 min |
| Apr 1, 7:16 PM CST | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 46 min |
| Apr 1, 7:34 PM CST | Severe Thunderstorm Warning | ICT | Barton | 26 min |
| Apr 1, 8:23 PM CST | Tornado Warning | ICT | Kingman | 37 min |
| Apr 1, 8:42 PM CST | Severe Thunderstorm Warning | ICT | Reno | 48 min |
| Apr 1, 9:28 PM CST | Tornado Warning | ICT | Reno | 35 min |
| Apr 1, 10:14 PM CST | Severe Thunderstorm Warning | ICT | Cowley | 61 min |
| Apr 1, 10:29 PM CST | Severe Thunderstorm Warning | ICT | Butler | 39 min |
| Apr 1, 10:41 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 64 min |
| Apr 1, 10:54 PM CST | Severe Thunderstorm Warning | ICT | Greenwood | 61 min |
| Apr 1, 11:16 PM CST | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 44 min |
| Apr 1, 11:51 PM CST | Severe Thunderstorm Warning | ICT | Allen | 54 min |
| Apr 2, 12:06 AM CST | Severe Thunderstorm Warning | ICT | Labette | 33 min |
| Apr 2, 4:17 AM CDT | Wind Advisory | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.